Solution of the fractional-order chaotic system based on Adomian decomposition algorithm and its complexity analysis
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2014, Vol. 63 Issue (3): 030502     doi:10.7498/aps.63.030502
GENERAL Current Issue| Archive| Adv Search  |   
Solution of the fractional-order chaotic system based on Adomian decomposition algorithm and its complexity analysis
He Shao-Bo, Sun Ke-Hui, Wang Hui-Hai
School of Physics and Electronics, Central South University, Changsha 410083, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn